# SDR RU3A1011

- Difficulty date: March 16, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N77
- Make and model: Beech 300BEECH
- Aircraft serial: FF12
- Aircraft time: 13,192 hours, 6,965 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNED RUBBER SMELL IN COCKPIT.  AMMETER SHOWS FULL DISCHARGE FOR A SECOND.  AFIS WENT OFF LINE.  BUS VOLTAGES CAME BACK UP.  NO BREAKERS, DID NOT POP.  MAINTENANCE APPLIED EXTERNAL POWER TO AIRCRAFT AND OPERATED AUX A/C, FWD AND AFT BLOWERS, AFIS POWER, AVIONICS POWER AND INVERTERS.  RAN SYSTEMS FOR 1 HOUR WITH NO ABNORMAL INDICATIONS OR BURNING SMELL.  RAN ENGINES WITH GEN POWER WITH AUX A/C, FWD AND AFT BLOWERS, A/C, AFIS POWER, AVIONICS POWER, AND INVERTERS FOR 45 MINUTES.  NO ABNORMAL INDICATIONS OR BURNING SMELL NOTED.  REMOVED LT & RT INBOARD LEADING EDGES, LT & RT INVERTER COVERS, INBOARD LT & RT NACELLE PANELS, NOSE AVIONICS ACCESS PANELS, CENTER CABIN FLOORBOARDS.  INSPECTED ALL ACCESSIBLE WIRING, BUSBARS, CONTACTORS, RELAYS AND CURRENT LIMITERS AND CIRCUIT BREAKERS FOR LOOSE CHAFING OR ARCING.  NO DISCREPANCIES FOUND.  INSPECTED ALL ACCESSIBLE SYSTEMS AND FOUND NO ABNORMALITIES OR EVIDENCE OF BURNING OR SMOKE.  ALL INDICATIONS ON AMMETER AND VOLTMETER WERE NORMAL.  NO NEGATIVE DEFLECTIONS ON AMMETER NOTED.  DEPOWER AIRCRAFT INSTALLED ALL REMOVED COVERS AND PANELS AND RESTORED AIRCRAFT TO NORMAL.  AIRCRAFT FLEW 1.1 HOURS WITH NO BURNING SMELL.  AIRCRAFT WAS AGAIN OPERATED WITH ENGINES RUNNING AND ALL SYSTEMS ON AND OPERATING FOR 2 HOURS WITH NO PROBLEMS.  AFTERWARDS, AVIONICS REMOVED, INSPECTED AND RE-INSTALLED BOTH EFIS TUBES, AFIS CDU, PILOTS KAV-485, TCAS CONTROL, TRIMBLE CDU, TECH'S IC AND AUDIO MONITOR PANELS, LOWER AND INSPECTED OVERHEAD LIGHTING CONTROL PANEL.  INSPECTED TECHS MOLEX CONNECTOR FOR FLOOR HEAT.  FOUND NO EVIDENCE OF OVERHEATING OF COMPONENTS OR SMOKE SMELL.  AIRCRAFT RETURNED TO SERVICE.  NO DEFECT FOUND.
